MathSciNet Relay Station
MathSciNet bibliographic data
MR1993265 62M10 (62F12)
Ispány, M.; Pap, G.; van Zuijlen, M. C. A. Asymptotic inference for nearly unstable INAR(1) models. J. Appl. Probab. 40 (2003), no. 3, 750–765.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement